# SDR SWIA200211499

- Difficulty date: November 18, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N186SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120034
- Aircraft time: 38,718 hours, 47,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Part serial: 1213
- Condition: Discharged
- Location: Emergency Lights
- Part time: 4,890 hours, 6,473 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE, INSTALLED SERVICEABLE EMERGENCY LIGHTS BATTERY PACK.  OPS CHECK GOOD.
